# SDR DALA2025020600936

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0797653) CORROSION ON FUEL ACCESS PANEL RINGS 632HB, 632GB, 632EB, 632QB, 632NB, 632FB, 632KB, 632LB, 632JB RH WING. FUEL ACCESS PANEL RINGS 632HB, 632GB, 632EB, 632QB, 632NB, 632FB, 632KB, 632LB, 632JB RH WING WERE REPAIRED PER B737-800 SRM 57-20-01-2R REPAIR 1.
